I've been using the Patch for about three months now (on my third cycle of it) and due to various reasons and being in a long distance relationship, I haven't actually had intercourse while on it. But if all works out, I should be having intercourse later this week, and I wanted to double check that everything is as it should be.
Is it normal for the Patch, after applied to the skin, to have a crease in it, just from the movement of the skin. In the three-ish cycles that I've used the Patch, I've never been able to make one stay all the way flat on my back, just due to everyday activities and shifting of skin and whatnot. I've always assumed this was quite normal, since you can't really control the way skin moves, but I'd like to double check.
That being said, would any sort of crease in the Patch from skin movement alter the effectiveness of the birth control? Currently, the Patch is still attached and everything and sticking. There's just that crease.
(A note: When I have intercourse, regardless of the effectiveness of the Patch, my boyfriend and I will be using condoms as well.)
Posts: 101 | From: USA | Registered: Jul 2010
| IP: Logged |
I'd absolutely say that's common, and in contraceptives trainings and readings on the patch, understand that has NOT be found to interfere with effectiveness.
-------------------- Heather Corinna, Executive Director & Founder, Scarleteen About Me • Get our book! Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead Posts: 65647 | From: An island near Seattle | Registered: May 2000
| IP: Logged |
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.